SciELO - Scientific Electronic Library Online

 
vol.50 issue1Functional versions of the Caristi-Kirk theoremWeak type (1, 1) of maximal operators on metric measure spaces author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Article

Indicators

  • Have no cited articlesCited by SciELO

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Bookmark


Revista de la Unión Matemática Argentina

Print version ISSN 0041-6932

Abstract

LEE, Min Ho. Hecke operators on cohomology. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp. 99-144. ISSN 0041-6932.

Hecke operators play an important role in the theory of automorphic forms, and automorphic forms are closely linked to various cohomology groups. This paper is mostly a survey of Hecke operators acting on certain types of cohomology groups. The class of cohomology on which Hecke operators are introduced includes the group cohomology of discrete subgroups of a semisimple Lie group, the de Rham cohomology of locally symmetric spaces, and the cohomology of symmetric spaces with coefficients in a system of local groups. We construct canonical isomorphisms among such cohomology groups and discuss the compatibility of the Hecke operators with respect to those canonical isomorphisms.

        · text in English     · pdf in English